Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 5, 2012Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 2:02 PM EDT for Telfair County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 2:02 PM EDT (18:02 UTC)
Expired
Jun 5, 2012, 2:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WWUS82 KFFC 051802
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 5 2012

GAZ108>110-051830-
202 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...45 MPH WINDS 
AND FREQUENT LIGHTNING IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 
230 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNING...
ABBEVILLE...RHINE...TEMPERANCE...CHINA HILL...HORSE CREEK WMA...
WORKMORE AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3178 8290 3178 8298 3182 8315 3184 8318
      3184 8324 3186 8335 3204 8331 3198 8282
      3178 8287 3178 8289
TIME...MOT...LOC 1802Z 282DEG 26KT 3193 8323

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 1:50 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 5, 1:50 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT TUE JUN 5 2012

.PREV DISCUSSION... /ISSUED 909 AM EDT TUE JUN 5 2012/

UPDATE...
SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS NORTH
GEORGIA THIS MORNING...AND HAVE ADJUSTED POPS UP TO ACCOUNT FOR
LATEST RADAR TRENDS. WITH INSTABILITIES LIMITED THIS
MORNING...ONLY EXPECTING THE OCCASIONAL LIGHTNING ACTIVITY. HI RES
SHORT TERM MODELS INDICATING AN OVERALL WEAKENING TREND WITH THIS
MAIN RAIN AREA...WITH SOME CLEARING CONDITIONS INTO THE AFTERNOON
PROMOTING STRONGER CONVECTIVE DEVELOPMENT AFTER 18Z. FOR
NOW...HAVE MADE REVISIONS TO THE TEMPERATURES AND DEWPOINTS BASED
ON LATEST OBSERVATIONS...AND HAVE ADJUSTED THE WX GRIDS TO SUIT
THE UPDATED POPS AND LATEST MODELED INSTABILITY GUIDANCE.

UPDATES TO THE FORECAST WILL BE MADE AS NEEDED THROUGH THE
MORNING...THOUGH ANY SIGNIFICANT CHANGES WILL LIKELY NOT BE NEEDED
UNTIL THE AFTERNOON FORECAST PACKAGE.

PREV DISCUSSION...

SHORT TERM /TODAY THROUGH WEDNESDAY/...
/ISSUED 401 AM EDT TUE JUN 5 2012/
CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS
AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE
MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE
SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST
ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A
COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO.
THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND
EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK
THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND
LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER
AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS
WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM.

01

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED 401 AM EDT TUE JUN 5 2012/

MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH
SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST
THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES.
MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH
INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE
AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH
FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE
WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND
MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH
THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS
KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY
CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER
WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY.
WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS
FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA.

DEESE

&&

.AVIATION...
18Z UPDATE...
CONVECTION FIRING SOUTH OF A CARROLLTON TO MACON...TO SWAINSBORO
LINE THIS AFTERNOON. BEST TS POTENTIAL THIS AFTERNOON AND EARLY
EVENING. TEMPO TS HAS BEEN INCLUDED AT METRO ATL...CSG...AND MCN
TAF SITES...AND WILL BE TAILORED AS NECESSARY TO HANDLE ONGOING
AND DEVELOPING CONVECTION. HIGH MVFR AND VFR CIGS EXPECTED THROUGH
TONIGHT...WITH SOME IMPROVING TRENDS INTO THE OVERNIGHT HOURS.
SCT-BKN STILL EXPECTED OVERNIGHT...WHICH SHOULD LIMIT RADIATIONAL
COOLING...KEEPING MORNING CIGS HIGHER THAN MODELS EXPECT. FOR
NOW...HAVE OPTED TO INDICATE LOW MVFR CIGS BY 09Z. NE WINDS AT
8-10KTS EXPECTED THE REMAINDER OF TODAY...THEN DIMINISH TO
3-6KTS...AND THEN INCREASE AGAIN WED. WINDS WILL BE INFLUENCED BY
CONVECTION...AND HAVE BEEN AMENDED SLIGHTLY PER TAF SITE TO HANDLE IT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE ON ALL ELEMENTS...MEDIUM. ADDITIONALLY...MEDIUM
CONFIDENCE TS WILL DIRECTLY IMPACT ATL AIRPORT.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  61  81  59 / 100  40  20  20
ATLANTA         81  63  80  63 / 100  60  10  10
BLAIRSVILLE     76  53  78  54 /  90  30  20  20
CARTERSVILLE    81  60  81  55 / 100  40  10  10
COLUMBUS        88  67  86  66 / 100  80  20  10
GAINESVILLE     79  61  79  60 / 100  40  20  10
MACON           87  65  86  63 / 100  80  30  10
ROME            84  60  84  56 / 100  30  10  10
PEACHTREE CITY  83  64  81  56 /  90  80  20  10
VIDALIA         87  67  84  66 / 100  80  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JOHNSON...
LAURENS...MACON...MARION...MERIWETHER...MONTGOMERY...MUSCOGEE...
PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...31
LONG TERM....BAKER
AVIATION...31
Hazardous weather outlook, Jun 5, 4:44 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT TUE JUN 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
444 AM EDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
NUMEROUS SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS.

.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM ANCHORED OFF THE NEW ENGLAND COAST IS
ALLOWING UPPER LEVEL DISTURBANCES TO COME SWEEPING INTO THE
SOUTHEAST U.S. IN ADDITION...NUMEROUS SURFACE BOUNDARIES ARE
DRAPED ACROSS THE SOUTHEAST...WITH THE MOST PROMINENT FRONT
EXTENDING FROM NORTHERN MISSISSIPPI AND ALABAMA THROUGH THE
CAROLINAS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE
STRONG WINDS TO 60 MPH...QUARTER SIZED HAIL AND FREQUENT
LIGHTNING...MAINLY THIS MORNING OVER NORTH GEORGIA AND THIS
AFTERNOON THROUGH CENTRAL GEORGIA.

.DISCUSSION...
THE LAST IN A SERIES OF SHORTWAVES WILL PUSH THROUGH THE AREA
TODAY WITH CONVECTION ONGOING OVER EXTREME NORTH GEORGIA. BECAUSE
OF THE TIMING...INSTABILITY WILL REMAIN MARGINAL FOR SEVERE STORM
DEVELOP INITIALLY...BUT GRADUALLY INCREASE THROUGH THIS AFTERNOON
AS THE LINE OF STORMS APPROACHES CENTRAL GEORGIA. COOL TEMPS ALOFT
ALONG WITH A PERSISTENT LOW LEVEL JET WILL ALLOW FOR THE
DEVELOPMENT OF A FEW SEVERE STORMS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE
FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE
IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION LATER THIS AFTERNOON OR EVENING.

In the hours before

Local storm report, Jun 5, 1:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             AILEY                   32.19N 82.57W
06/05/2012  E1.75 INCH       MONTGOMERY         GA   PUBLIC

1240 PM     HAIL             VIDALIA                 32.22N 82.41W
06/05/2012  E1.75 INCH       TOOMBS             GA   PUBLIC

&&

SNELSON
Local storm report, Jun 5, 1:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             2 NE CENTER             32.15N 82.37W
06/05/2012  E1.75 INCH       TOOMBS             GA   PUBLIC

&&

KM
Local storm report, Jun 5, 1:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             4 NE MOUNT VERNON       32.22N 82.55W
06/05/2012  E1.75 INCH       MONTGOMERY         GA   AMATEUR RADIO

&&

KM
Special weather statement, Jun 5, 1:58 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT TUE JUN 5 2012

GAZ042-052-053-066-067-051830-
158 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO 5 MILES SOUTH OF STOVALL...MOVING
NORTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STOVALL...BIG SPRINGS...MOUNTVILLE...LOUISE...
HARRISONVILLE...HOGANSVILLE...POWERS CROSSROADS...ROOSTERVILLE...
CORINTH...FRANKLIN...CENTRALHATCHEE...EPHESUS...BLACKJACK MOUNTAIN...
TYUS AND ROOPVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3357 8533 3366 8505 3330 8460 3286 8458
      3284 8465 3285 8473 3287 8475 3287 8500
      3317 8502 3339 8530
TIME...MOT...LOC 1759Z 245DEG 27KT 3354 8521 3325 8484
          3290 8483
Local storm report, Jun 5, 2:00 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             4 S CHAUNCEY            32.05N 83.06W
06/05/2012  E0.75 INCH       DODGE              GA   911 CALL CENTER

0120 PM     TSTM WND DMG     4 S CHAUNCEY            32.05N 83.06W
06/05/2012                   DODGE              GA   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

KM
Special weather statement, Jun 5, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 5 2012

GAZ108>110-051830-
202 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL
230 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNING...
ABBEVILLE...RHINE...TEMPERANCE...CHINA HILL...HORSE CREEK WMA...
WORKMORE AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3178 8290 3178 8298 3182 8315 3184 8318
      3184 8324 3186 8335 3204 8331 3198 8282
      3178 8287 3178 8289
TIME...MOT...LOC 1802Z 282DEG 26KT 3193 8323

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:06 AM EDTSpecial Weather StatementFFCDade24 min
Jun 5, 5:25 AM EDTSpecial Weather StatementFFCDade, Walker35 min
Jun 5, 5:57 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker48 min
Jun 5, 6:40 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Gordon, Polk, Walker35 min
Jun 5, 7:51 AM EDTSpecial Weather StatementFFCHaralson24 min
Jun 5, 11:14 AM EDTSpecial Weather StatementFFCBibb, Monroe31 min
Jun 5, 11:50 AM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 5, 11:56 AM EDTSpecial Weather StatementFFCCrawford34 min
Jun 5, 12:06 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more39 min
Jun 5, 12:25 PM EDTSpecial Weather StatementFFCTreutlen35 min
Jun 5, 12:33 PM EDTSpecial Weather StatementFFCHarris27 min
Jun 5, 12:33 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Treutlen, Wheeler42 min
Jun 5, 12:39 PM EDTSpecial Weather StatementFFCChattahoochee, Marion51 min
Jun 5, 12:44 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson46 min
Jun 5, 12:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Peach, Pulaski, Twiggs25 min
Jun 5, 12:59 PM EDTSevere Thunderstorm WarningFFCDodge, Montgomery, Telfair, Toombs, Wheeler46 min
Jun 5, 1:01 PM EDTTornado WarningFFCToombs24 min
Jun 5, 1:02 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup43 min
Jun 5, 1:09 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wheeler, Wilcox38 min
Jun 5, 1:14 PM EDTSpecial Weather StatementFFCHarris, Heard, Meriwether, Talbot, Troup46 min
Jun 5, 1:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
Jun 5, 1:29 PM EDTSpecial Weather StatementFFCDodge, Montgomery31 min
Jun 5, 1:30 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster45 min
Jun 5, 1:38 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens52 min
Jun 5, 1:41 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 5, 1:50 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor25 min
Jun 5, 1:58 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether32 min
Jun 5, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair47 min
Jun 5, 2:16 PM EDTSpecial Weather StatementFFCCrawford, Houston, Macon, Peach, Taylor44 min
Jun 5, 2:25 PM EDTSpecial Weather StatementFFCDooly35 min
Jun 5, 2:28 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more32 min
Jun 5, 2:41 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox49 min
Jun 5, 2:46 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs44 min
Jun 5, 2:57 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more33 min
Jun 5, 3:23 PM EDTSpecial Weather StatementFFCBleckley, Twiggs, Wilkinson52 min
Jun 5, 3:26 PM EDTSevere Thunderstorm WarningFFCWilcox34 min
Jun 5, 3:29 PM EDTSpecial Weather StatementFFCButts, Clayton, Henry, Lamar, Monroe31 min
Jun 5, 3:45 PM EDTSpecial Weather StatementFFCBleckley, Laurens, Wilkinson45 min
Jun 5, 3:52 PM EDTSpecial Weather StatementFFCTelfair23 min
Jun 5, 4:05 PM EDTSpecial Weather StatementFFCJasper25 min
Jun 5, 4:21 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Treutlen39 min
Jun 5, 4:51 PM EDTSpecial Weather StatementFFCChattahoochee, Marion24 min
Jun 5, 4:57 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.